Per citar aquest document:
Scopus: 0 cites, Web of Science: 0 cites,
Families of nested completely regular codes and distance-regular graphs
Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Zinoviev, V. A. (Harkevich Institute for Problems of Information Transmission)

Data: 2015
Resum: In this paper infinite families of linear binary nested completely regular codes are constructed. They have covering radius ρ equal to 3 or 4, and are 1/2 i th parts, for i ∈ {1, . . . , u} of binary (respectively, extended binary) Hamming codes of length n = 2 m − 1 (respectively, 2 m ), where m = 2u. In the usual way, i. e. , as coset graphs, infinite families of embedded distance-regular coset graphs of diameter D equal to 3 or 4 are constructed. In some cases, the constructed codes are also completely transitive codes and the corresponding coset graphs are distance-transitive. This gives antipodal covers of some distance-regular and distance-transitive graphs.
Nota: Número d'acord de subvenció MICINN/TIN2013-40524-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-691
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Completely regular codes ; Completely transitive codes ; Distance-regular graphs ; Distance-transitive graphs
Publicat a: Advances in mathematics of communications, Vol. 9 Issue 2 (May 2015) , p. 233-246, ISSN 1930-5346

DOI: 10.3934/amc.2015.9.233

21 p, 3.7 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-05, darrera modificació el 2016-10-31

   Favorit i Compartir